| Model Number |
KR2110X15B |
| Medical Device Problem Codes |
No Display/Image (1183); Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information that a trilogy evo ventilator was returned to the manufacturer service center for evaluation.There was no patient involvement, and no harm or injury reported.On device evaluation, a ventilator service required alarm was confirmed in the event log indicating the backlight is blank in any state other than ¿off¿.Therapy will still be provided based on current settings.Will not be able to modify the settings (e-304).The issue required replacement of the display to resolve the issue.Preventative maintenance was completed.The device passed final testing after repair.
Additional Manufacturer Narrative
Dhr review was performed for the complaint device sn (b)(6).Review confirms that the device met the final acceptance criteria and was released for final distribution.The reported failure is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.